# SDR ASAA2014070708624

- Difficulty date: July 7, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 29,199 hours, 8,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53501
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND IN LBL 24.75 BS 727B SEAT TRACK.  ACFT GROUNDED.  REPAIRED SEAT TRACK IAW REO G18044 AND EA SB737-53-1296-NG-118.
